NUMERICAL EVALUATION OF LINEAR CONVEX QUADRILATERAL DOMAIN INTEGRALS BY USE OF GAUSS LEGENDRE QUADRATURE RULE

Full Article - PDF

Published: 2016-06-10

Page: 179-187


K. T. SHIVARAM *

Department of Mathematics, Dayananda Sagar College of Engineering, Karnataka, India.

A. M. YOGITHA

Department of Mathematics, City Engineering College, Karnataka, India.

*Author to whom correspondence should be addressed.


Abstract

This paper presents a Gauss Legendre quadrature have been applied for numerical evaluation of integral of the form I ≈ ∫∫Ω f(x,y)dx dy, where f(x,y)  is arbitrary function and bounded by the convex quadrilateral region Ω . We compare the numerical results with Md. Shafiqul Islam et al. [3]. The performance of the method is illustrated with numerical examples. 

Keywords: Finite element method, numerical integration, Gauss Legendre quadrature


How to Cite

SHIVARAM, K. T., & YOGITHA, A. M. (2016). NUMERICAL EVALUATION OF LINEAR CONVEX QUADRILATERAL DOMAIN INTEGRALS BY USE OF GAUSS LEGENDRE QUADRATURE RULE. Asian Journal of Mathematics and Computer Research, 12(3), 179–187. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/615

Downloads

Download data is not yet available.